Über eine Verschärfung der Grenzwertsätze für die homogenen Markovschen Kette
Articles
A. Aleškevičienė-Džiugaitė
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19376
PDF

How to Cite

Aleškevičienė-Džiugaitė A. (1963) “Über eine Verschärfung der Grenzwertsätze für die homogenen Markovschen Kette”, Lithuanian Mathematical Journal, 3(1), pp. 9-20. doi: 10.15388/LMJ.1963.19376.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Алешкявичене-Джюгайте. Об уточнении предельных теорем для однородных цепей Маркова

A. Aleškevičienė-Džiugaitė. Homogeninių Markovo grandinių ribinių teoremų patikslinimo klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.